# SDR UALA2010032200936

- Difficulty date: March 19, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 38,322 hours, 10,132 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS FLASHING ON AND OFF IN FIRST CLASS.  FOUND 1 SEAT MOUNTED LIGHT STRIP AT SEAT 1H HAS HALF OF STRIP BROKEN OFF.  REMAINING PORTION OF STRIP OPERATES AND ALL OTHER LIGHTS OPERATE NORMALLY.  REPLACED SEAT 1H FWD EMERGENCY PATH LIGHT ASSY, OPS NORMAL.  AS PRECAUTION REPLACED LEFT SIDE FIRST CLASS POWER SUPPLY M1557 FOR EMERGENCY PATH LIGHTS.  EMERGENCY PATH AND EMERGENCY LIGHTING CHECKS NORMAL.
